A function which is weakly of bounded variation but does not have the Gowurin -property
-  Mark Gowurin, Über die Stieltjessche Integration abstrakter Functionen, Fund. Math. 27 (1936), 254-268.
-  Don H. Tucker, A representation theorem for a continuous linear transformation on a space of continuous functions, Proc. Amer. Math. Soc. 16 (1965), 946–953. MR 199722, https://doi.org/10.1090/S0002-9939-1965-0199722-9
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E40
Retrieve articles in all journals with MSC: 46E40